Congruence on Bi-Simple inverse w-Semigroup of Left Quotient

Edem E. David

Department of Mathematics and Statistics, University of Port Harcourt, Rivers State, Nigeria.  Email:



We construct the congruence r on Bisimple inverse w-semigroup Q of left quotients S and show that congruence on S can be carried to its order Q. We also show that there is group congruence on Q and H is a congruence on Q, indeed its maximum congruence. This helps us to deduce some nice properties of this congruence on Q.

AMS Classification No: 20H18

Key Words: Bi-Simple Semigroup, Congruence, Left Orders, Greenís Relations.





International eJournal of Mathematical Sciences, Technology and Humanities

Volume 3, Issue 2, Pages:  1045 - 1055